# SDR DALA2024081208051

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,360 hours, 26,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 404002
- Part serial: 0954
- Condition: Empty
- Location: R1
- Part time: 25,865 hours, 9,815 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 R1 DOOR EMERGENCY POWER RESERVOIR FOUND EMPTY. CORRECTIVE ACTION: R/R R1 DOOR EMERGENCY POWER RESERVOIR PER B757 AMM 52-11-30. (6207892)
